Alert archive / Tennessee / River Flood Warnings in 2017
River Flood Warning 23, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Dec 23, 2017, 12:51 AM CST for Hickman County, Tennessee. It took effect at Dec 23, 2017, 3:00 AM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2017, 12:51 AM CST (06:51 UTC)
- In effect from
- Dec 23, 2017, 3:00 AM CST
- Expired
- Dec 26, 2017, 6:00 AM CST
- In force
- 3 days
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hickman County, TN
The radar
The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River at Centerville (CNVT1).
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
570 WGUS44 KOHX 230651 FLWOHX Bulletin - Immediate Broadcast Requested Flood Warning National Weather Service Nashville TN 1251 AM CST Sat Dec 23 2017 ...The National Weather Service in Nashville, TN has issued a flood warning for the following rivers in Middle Tennessee... Duck River At Centerville AFFECTING Hickman County . Several hours of rainfall have caused the Duck River at Centerville to rise above Action Stage and surpassing Minor Flood Stage later this evening. With another 1 to 2 inches of rain possible, the creek may remain high until Tuesday morning. It will be closely monitored for increases over the next several hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC081-231851- /O.NEW.KOHX.FL.W.0023.171223T0900Z-171226T1200Z/ /CNVT1.1.ER.171224T0430Z.171225T0000Z.171226T0600Z.NO/ 1251 AM CST Sat Dec 23 2017 The National Weather Service in Nashville, TN has issued a * Flood Warning for The Duck River At Centerville * From early this morning until Tuesday morning. * At 12AM Saturday the stage was...15.8 feet * Minor flooding is forecast. * Flood stage is 22.0 feet. * Forecast to rise above flood stage by tonight and continue to rise to near 24.9 feet by early Monday morning. The river will fall below flood stage by Monday before midnight. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ Hurley
8 follow-up statements
105 WGUS44 KOHX 231818 FLWOHX Bulletin - Immediate Broadcast Requested Flood Warning National Weather Service Nashville TN 1218 PM CST Sat Dec 23 2017 ...Forecast Flooding Changed from Minor to Moderate Severity for the following rivers in Tennessee... Duck River At Centerville AFFECTING Hickman County . Several inches of rainfall have caused the Duck River at Centerville to rise above flood stage. The river may rise to moderate flood stage late Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC081-240618- /O.EXT.KOHX.FL.W.0023.000000T0000Z-171226T2100Z/ /CNVT1.2.ER.171223T1700Z.171225T0600Z.171226T1630Z.NO/ 1218 PM CST Sat Dec 23 2017 ...Forecast flooding increased from Minor to Moderate severity...The Flood Warning continues for The Duck River At Centerville * Until Tuesday afternoon. * At 12PM Saturday the stage was 22.3 feet...and rising. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * The river will continue rising to near 25.0 feet by early Monday morning. The river will fall below flood stage late Tuesday morning. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
191 WGUS84 KOHX 240226 FLSOHX Flood Statement National Weather Service Nashville TN 826 PM CST Sat Dec 23 2017 ...The flood warning continues for the following rivers in Tennessee... Duck River At Centerville AFFECTING Hickman County . Recent heavy rainfall has caused the Duck River at Centerville to rise above flood stage. The river is expected to reach moderate flood stage Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC081-241426- /O.CON.KOHX.FL.W.0023.000000T0000Z-171226T2100Z/ /CNVT1.2.ER.171223T1700Z.171224T1800Z.171226T0325Z.NO/ 826 PM CST Sat Dec 23 2017 The Flood Warning continues for The Duck River At Centerville * Until 12/26 3 PM. * At 8 PM Saturday the stage was 24.5 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * The river will continue rising to near 25.1 feet Sunday afternoon. The river will fall below flood stage late Monday. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
362 WGUS44 KOHX 240748 FLWOHX Bulletin - Immediate Broadcast Requested Flood Warning National Weather Service Nashville TN 148 AM CST Sun Dec 24 2017 ...Flood levels Changed from Minor to Moderate Severity for the following rivers in Tennessee... Duck River At Centerville AFFECTING Hickman County . Several inches of rainfall have caused the Duck River at Centerville to rise above flood stage. The river has risen to moderate flood stage and is expected to remain there through Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC081-241948- /O.CON.KOHX.FL.W.0023.000000T0000Z-171226T2100Z/ /CNVT1.2.ER.171223T1700Z.171224T1800Z.171226T0325Z.NO/ 148 AM CST Sun Dec 24 2017 The Flood Warning continues for The Duck River At Centerville * Until Tuesday afternoon. * At 01AM Sunday the stage was...25.1 feet * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ 11
078 WGUS84 KOHX 241650 FLSOHX Flood Statement National Weather Service Nashville TN 1050 AM CST Sun Dec 24 2017 ...The flood warning continues for the following rivers in Tennessee... Duck River At Centerville AFFECTING Hickman County .The Duck river remains above flood stage, but the river has crested and is now slowly falling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC081-250450- /O.EXT.KOHX.FL.W.0023.000000T0000Z-171225T1400Z/ /CNVT1.2.ER.171223T1700Z.171224T0730Z.171225T1030Z.NO/ 1050 AM CST Sun Dec 24 2017 ...Flood Warning extended until 12/25 08:00...The Flood Warning continues for The Duck River At Centerville * Until 12/25 08:00. * At 10AM Sunday the stage was 24.9 feet...and slowly falling. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 22.0 feet. * The river will continue to fall to below flood stage by early tomorrow. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
042 WGUS84 KOHX 250125 FLSOHX Flood Statement National Weather Service Nashville TN 725 PM CST Sun Dec 24 2017 ...The flood warning continues for the following rivers in Tennessee... Duck River At Centerville AFFECTING Hickman County . The Duck River At Centerville will remain above flood stage through Christmas and into Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC081-251325- /O.EXT.KOHX.FL.W.0023.000000T0000Z-171226T1600Z/ /CNVT1.2.ER.171223T1700Z.171224T0730Z.171226T1000Z.NO/ 725 PM CST Sun Dec 24 2017 ...Flood Warning extended until 12/26 10:00...The Flood Warning continues for The Duck River At Centerville * Until mid morning Tuesday. * At 7 PM Sunday the stage was 24.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 22.0 feet. * The river will fall below flood stage by Tuesday morning. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
169 WGUS84 KOHX 251328 FLSOHX Flood Statement National Weather Service Nashville TN 728 AM CST Mon Dec 25 2017 ...The flood warning continues for the following rivers in Tennessee... Duck River At Centerville AFFECTING Hickman County . Several inches of rainfall on Friday night and Saturday caused the Duck River at Centerville to rise above flood stage. The river has crested and is now receding, but will remain above flood stage through Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC081-260128- /O.CON.KOHX.FL.W.0023.000000T0000Z-171226T1600Z/ /CNVT1.2.ER.171223T1700Z.171224T0730Z.171226T1000Z.NO/ 728 AM CST Mon Dec 25 2017 The Flood Warning continues for The Duck River At Centerville * Until 12/26 10:00. * At 07AM Monday the stage was 24.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 22.0 feet. * The river will continue to fall to below flood stage by early tomorrow. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
473 WGUS84 KOHX 252230 FLSOHX Flood Statement National Weather Service Nashville TN 430 PM CST Mon Dec 25 2017 ...The flood warning continues for the following rivers in Tennessee... Duck River At Centerville AFFECTING Hickman County . Recnet heavy rainfall has caused the Duck River At Centerville to reach flood stage. The river is dropping and should fall below flood stage Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC081-261030- /O.CON.KOHX.FL.W.0023.000000T0000Z-171226T1600Z/ /CNVT1.2.ER.171223T1700Z.171224T0730Z.171226T0705Z.NO/ 430 PM CST Mon Dec 25 2017 The Flood Warning continues for The Duck River At Centerville * Until mid morning Tuesday. * At 4 PM Monday the stage was 23.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 22.0 feet. * The river will continue to fall to below flood stage by mid morning Tuesday. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
133 WGUS84 KOHX 260512 FLSOHX Flood Statement National Weather Service Nashville TN 1112 PM CST Mon Dec 25 2017 ...The flood warning is cancelled for the following rivers in Tennessee... Duck River At Centerville AFFECTING Hickman County . The river is falling below flood stage. Levels will remain higher than normal, so an advisory will be in effect through Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC081-260542- /O.CAN.KOHX.FL.W.0023.000000T0000Z-171226T1227Z/ /CNVT1.2.ER.171223T1700Z.171224T0730Z.171226T0627Z.NO/ 1112 PM CST Mon Dec 25 2017 The Flood Warning is cancelled for The Duck River At Centerville * At 10PM Monday the stage was 22.1 feet. * Flood stage is 22.0 feet. * The river will fall below flood stage soon. The warning has been replaced by an advisory. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Dec 22, 11:14 PM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Dec 22, 11:14 PM CST, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1114 PM CST Fri Dec 22 2017 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Updated the suite of forecast products to reflect most recent regional radar mosiac imagery and short term model trends showing brunt of rainfall moving northeastward across northern portions of mid state, with little if any pcpn potential to the south. Tweaked hrly temp, dewpoint, and wind speed/direction grids also. Will continue to monitor regional radar and short term model trends for a possible additional update just before midnight. Still expecting wide area of shwrs to eventually move across entire mid state as the overnight hours progress. Remainder of forecast continues to be on track. && .AVIATION... 06Z TAF DISCUSSION. Poor flying weather will continue across the region as a low pressure system tracks along a cold front, bringing a period of moderate to heavy showers late tonight and Saturday morning. For BNA and MQY, a break from the rain will continue with MVFR cigs through 08Z, along with gusty south winds to 20KT. Then, showers and possibly embedded thunder with IFR conditions will accompany the frontal passage 08Z-13Z. After 13Z, showers will linger for a few hours with IFR and gusty northwest winds. Rain will taper off with improvement to MVFR in the afternoon. CSV will keep IFR through the taf period. There will be a break from the rain much of the night, then showers will return around 13Z. Gusty south winds will become northwest around 13Z. CKV will stay mostly IFR through the night. Frontal passage will occur around 08Z with gusty northwest winds developing. Showers and IFR will continue through 15Z. After 15Z, showers will taper off with gradual improvement to MVFR. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday morning for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......31 AVIATION........13
Hazardous weather outlook, Dec 22, 10:58 PM CST, 1 hour 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 1058 PM CST Fri Dec 22 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-231100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1058 PM CST Fri Dec 22 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Rest of Tonight. A Flash Flood Watch is in effect across Middle Tennessee until noon Saturday. Heavy rainfall will continue tonight and into Saturday. Additional amounts of 1 to 3 inches are expected tonight through Saturday morning. These rains will be falling on grounds that are already nearly saturated, which may lead to flash flooding. If you are planning to travel around the mid state tonight through Saturday morning, stay tuned to a reliable source of weather information, and listen for any warnings that may be issued. A marginal risk of severe thunderstorms is possible after midnight tonight for locations south of I-40 and along and west of the I-65 Corridor. Main threat for any severe thunderstorms that do develop will be damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The Flash Flood Watch will continue until noon Saturday. Rain will taper off through the afternoon hours, but the flooding potential will continue mainly during the morning hours. A marginal risk of severe thunderstorms is possible during the morning hours on Saturday for locations generally along and east of a Lawrenceburg, to Carthage, to Jamestown line. Main threat for any severe thunderstorms that do develop will be damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for flash flooding and the potential of severe thunderstorms rest of tonight through Saturday morning. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds >50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 12:09 AM CST | River Flood Advisory | OHX | Giles | 41 hr |
| Dec 23, 12:19 AM CST | River Flood Advisory | OHX | Lawrence | 9 hr |
| Dec 23, 1:04 AM CST | Flash Flood Warning | OHX | Houston, Montgomery, Robertson, Stewart | 3 hr |
| Dec 23, 3:11 AM CST | Special Weather Statement | OHX | Davidson, Williamson | 49 min |
| Dec 23, 3:41 AM CST | Special Weather Statement | OHX | Clay, Macon, Smith, Trousdale, Wilson | 49 min |
| Dec 23, 3:54 AM CST | Special Weather Statement | OHX | Rutherford, Williamson | 51 min |
| Dec 23, 3:58 AM CST | Flash Flood Warning | OHX | Houston, Montgomery, Robertson, Stewart | 3 hr |
| Dec 23, 4:00 AM CST | River Flood Advisory | OHX | Perry | 10 hr |
| Dec 23, 5:10 AM CST | River Flood Advisory | OHX | Davidson | 6 hr |
| Dec 23, 5:15 AM CST | River Flood Advisory | OHX | Davidson | 3 hr |
| Dec 23, 5:30 AM CST | Areal Flood Advisory | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 3 hr |
| Dec 23, 5:31 AM CST | River Flood Advisory | OHX | Davidson | 3 hr |
| Dec 23, 5:47 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 32 hr |
| Dec 23, 5:52 AM CST | River Flood Advisory | OHX | Cheatham | 11 hr |
| Dec 23, 5:52 AM CST | River Flood Advisory | OHX | Hickman | 9 hr |
| Dec 23, 6:02 AM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Dec 23, 6:08 AM CST | Special Weather Statement | OHX | Bedford, Cannon, Giles, Marshall, Rutherford | 67 min |
| Dec 23, 6:15 AM CST | River Flood Advisory | OHX | Davidson | 2 hr |
| Dec 23, 6:56 AM CST | Areal Flood Advisory | OHX | Houston, Montgomery, Robertson, Stewart | 2 hr |
| Dec 23, 7:07 AM CST | River Flood Advisory | OHX | Davidson | 3 hr |
| Dec 23, 9:10 AM CST | River Flood Advisory | OHX | Cheatham | 5 hr |
| Dec 23, 10:09 AM CST | River Flood Advisory | OHX | Davidson | 7 hr |
| Dec 23, 10:23 AM CST | River Flood Advisory | OHX | Bedford | 7 hr |
| Dec 23, 1:14 PM CST | River Flood Advisory | OHX | Maury | 36 hr |
| Dec 23, 1:21 PM CST | River Flood Warning | OHX | Montgomery, Robertson | 23 hr |
| Dec 23, 1:37 PM CST | River Flood Warning | OHX | Perry | 69 hr |
| Dec 23, 1:57 PM CST | River Flood Advisory | OHX | Lawrence | 14 hr |
| Dec 23, 2:15 PM CST | River Flood Warning | OHX | Cheatham | 21 hr |
| Dec 23, 2:23 PM CST | River Flood Warning | OHX | Hickman | 24 hr |
| Dec 23, 4:41 PM CST | River Flood Advisory | OHX | Perry, Wayne | 12 hr |
Nearby
River Flood Warnings in Tennessee, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.